# SDR DXTA200400451

- Difficulty date: November 19, 2004
- Submitted: November 22, 2004
- Operation: Air carrier
- Aircraft: N652QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605152
- Aircraft time: 3,515 hours, 2,808 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 3309A0113000E
- Condition: Leaking
- Location: Hydraulic Sys
- Part time: 3,515 hours, 2,808 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

BRAKE PEDALS ARE SOFT AND GO TO THE FLOOR ON LANDING, ALSO ON POST AIRCRAFT INSPECTION THERE APPEARS TO BE A PUDDLE OF HYDRAULIC FLUID UNDER THE CO-PILOTS BRAKE PEDAL.  FOUND CO-PILOTS LEFT BRAKE PEDAL VALVE HAS A BROKEN LINE AT TOP OF CYLINDER.  REMOVED & REPLACED LINE.  CLEANED AFFECTED AREA OF HYDRAULIC FLUID, BRAKE RESERVOIR SERVICED AND BRAKE BLED, NO OTHER DEFECTS NOTED.
